# SDR QXEA01551

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5540 · Rudder Structure
- Part: Stringer
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER IS CRACKED AT THE NR 5 RIB INTERSECTION IN THE RUDDER.  REPAIRED IAW FOKKER SRM 55-02-07, PAGE 5.
